Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Global well-posedness on the derivative nonlinear Schrödinger equation

Yifei Wu

Vol. 8 (2015), No. 5, 1101–1112
Abstract

As a continuation of our previous work, we consider the global well-posedness for the derivative nonlinear Schrödinger equation. We prove that it is globally well posed in the energy space, provided that the initial data u0 H1() with u0L2 < 2π.

Keywords
nonlinear Schrödinger equation with derivative, global well-posedness, energy space
Mathematical Subject Classification 2010
Primary: 35Q55
Secondary: 35A01
Milestones
Received: 14 September 2014
Revised: 4 February 2015
Accepted: 6 March 2015
Published: 28 July 2015
Authors
Yifei Wu
Center for Applied Mathematics
Tianjin University
Tianjin 300072
China
School of Mathematical Sciences
Laboratory of Mathematics and Complex Systems
Beijing Normal University
Ministry of Education
Beijing, 100875
China